# SDR 2007UALA03227

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 33,431 hours, 12,710 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLANE PULLS TO RIGHT ON TAXI AND ON T/O AND LANDING.    FOUND STEERING ELECTRO-HYD MODULE 6GC FAILED.  REPLACED STEERING ELECTRO-HYD MODULE 6GC.  NO REPEATS SINCE ORIGINAL.
